Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request

نتائج البحث

Filter
  • 1-1 ل  1 نتائج ل ""Chebyshev Polynomials""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

Fekete-Szegö problem for a subclass of analytic functions associated with Chebyshev polynomials

  • Source: Boletim da Sociedade Paranaense de Matemática; Vol 40 (2022); 1-6 ; Boletim da Sociedade Paranaense de Matemática; v. 40 (2022); 1-6 ; 2175-1188 ; 0037-8712

تفاصيل العنوان

×
  • 1-1 ل  1 نتائج ل ""Chebyshev Polynomials""